Vol 6, No 1 (2013)

Studies in Mathematical Sciences

resep masakan >resep masakan Adi Sucipto News and Entertainment delicious recipe berita bola jual obral pojok game recept puncak pass cita rasa catering anjing dijual
DOI: http://dx.doi.org/10.3968%2Fi218

Studies in Mathematical Sciences, Vol.6, No.1, February 28, 2013

Table of Contents


General Numerical Radius Inequalities PDF
Mohammed Al-Dolat, Mohammed Ali 01-07
Maximization of Wealth in a Jump-Diffusion Model PDF
Yunfeng YANG, Hao JIN 08-17
Homogenization of Stokes Equation by Multiple Scale Expansion Method PDF
E. K. Essel 18-25
Oscillation and Nonoscillation Theorems for a Class of Fourth Order Quasilinear Difference Equations PDF
LanChu LIU, Youwu GAO 26-34
A Class of Weighted Weibull Distributions and Its Properties PDF
Mervat Mahdy 35-45


If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".

We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 9375 Rue de Roissy Brossard, Québec, J4X 3A1, Canada

Telephone: 1-514-558 6138